Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1786
In Russian (): 987
In English (J. Appl. Math. Mech.): 799

Volume: 75 • Issue: 4 • Year: 2011 • Total articles: 13<< Previous issue | Next issue >>
Table of Contents
Multi-parameter fronts of strong discontinuities in continuum mechanics
A.G. Kulikovskii
378-389
Invariant properties of systems of equations of the mechanics of inhomogeneous fluids
V.G. Baidulov and Yu.D. Chashechkin
390-397
Simulation of seepage flows from channels
E.N. Bereslavskii
398-403
An invariant variational problem of the laminar boundary layer
K.G. Garayev and V.K. Kuznetsov
404-409
The linear stability of inviscid shear flow of a vibrationally excited diatomic gas
Yu.N. Grigoryev and I.V. Yershov
410-418
The method of successive approximations for solving the problem of the decay of a discontinuity and its application to the equations of two-layer shallow water theory
P.Ye. Karabut and V.V. Ostapenko
419-431
A criterion for the strong ellipticity of the equilibrium equations of an isotropic non-linearly elastic material
L.M. Zubov and A.N. Rudev
432-446
Two formulations of elastoplastic problems and the theoretical determination of the location of neck formation in samples under tension
D.V. Berezhnoi and V.N. Paimushin
447-462
The effective characteristics and electroelastic state of active composite elements
A.V. Vasilenko and N.N. Rogacheva
463-471
The bending of a circular membrane on a linearly deformed foundation
V.M. Aleksandrov and V.Yu. Salamatova
472-475
Two types of interface defects
M.A. Grekov
476-488
Addendum to the paper "The Eshelby tensor", Prikl Mat Mekh 2010; 74(2): 346-351 [J. Appl. Math. Mech. 2010; 74 (2), 249-252]
I.Yu. Tsvelodub
489-490
Comments on L.D. Akulenko and S.V. Nesterov's paper "The stability of the equilibrium of a pendulum of variable length", Prikl Mat Mekh 2009;73(6); 893-901 [J. Appl. Math. Mech. 2009; 73 (6), 642-647]
A.O. Belyakov and A.P. Seyranian
491-491
Volume: 75 • Issue: 4 • Year: 2011 • Total articles: 13<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100